# SDR 96ZZZX221

- Difficulty date: December 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7046H
- Make and model: Doug DC-8F-54
- Aircraft serial: 46011
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Fuse Holder
- Part number: HKXB
- Condition: Failed
- Location: Cockpit
- Component: 57696391
- Stage of operation: AP
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

MIA - ON APPROACH MIA, EXPERIENCED STRONG ELECTRICAL BURNING ODOR IN THE COCKPIT.  INSPECTION REVEALED A BLOWN 2-AMP FUSE IN THE PILOT'S OVERHEAD PANEL.  REPLACED DEFECTIVE FUSE HOLDER AND RETURNED AIRCRAFT TO SERVICE.
